Alert archive / Florida / Gale Warnings in 2013

Gale Warning 6, NWS Melbourne, FL

November 23, 2013

NWS Melbourne, FL issued this gale warning at Nov 23, 2013, 4:02 PM EST. It took effect at Nov 24, 2013, 4:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 23, 2013, 4:02 PM EST (21:02 UTC)
In effect from
Nov 24, 2013, 4:00 AM EST
Expired
Nov 25, 2013, 4:00 AM EST
In force
24 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WHUS72 KMLB 232102
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EST SAT NOV 23 2013

...GALE WATCH IS IN EFFECT FOR THE EAST CENTRAL FLORIDA ATLANTIC
WATERS..

AMZ550-570-250300-
/O.UPG.KMLB.GL.A.0003.131124T1200Z-131125T0300Z/
/O.NEW.KMLB.GL.W.0006.131124T0900Z-131125T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
402 PM EST SAT NOV 23 2013

...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO
  30 KNOTS ON SUNDAY WITH GUSTS TO 35 KNOTS NEAR SHORE AND GUSTS
  UP TO 35 TO 40 KNOTS OFFSHORE. SEAS WILL BUILD TO 7 TO 9 FEET
  NEAR SHORE AND 10 TO 12 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ552-555-572-575-250300-
/O.UPG.KMLB.GL.A.0003.131124T1500Z-131125T0300Z/
/O.NEW.KMLB.GL.W.0006.131124T1200Z-131125T0300Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
402 PM EST SAT NOV 23 2013

...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO
  30 KNOTS ON SUNDAY WITH GUSTS TO 35 KNOTS NEAR SHORE AND GUSTS
  UP TO 35 TO 40 KNOTS OFFSHORE. SEAS WILL BUILD TO 6 TO 9 FEET
  NEAR SHORE AND UP TO 10 TO 12 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
353 
WHUS72 KMLB 240856
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
356 AM EST SUN NOV 24 2013

...GALE WARNING IN EFFECT TODAY AND TONIGHT...

AMZ550-570-251000-
/O.EXT.KMLB.GL.W.0006.131124T0900Z-131125T0900Z/
/O.NEW.KMLB.SC.Y.0035.131125T0900Z-131125T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
356 AM EST SUN NOV 24 2013

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY.

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 TO
  30 KNOTS TODAY AND TONIGHT WITH GUSTS TO 35 KNOTS NEAR SHORE AND
  GUSTS UP TO 35 TO 40 KNOTS OFFSHORE. SEAS WILL BUILD TO 7 TO 10
  FEET NEAR SHORE AND 10 TO 13 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-555-572-575-251000-
/O.EXT.KMLB.GL.W.0006.131124T1200Z-131125T0900Z/
/O.NEW.KMLB.SC.Y.0035.131125T0900Z-131125T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
356 AM EST SUN NOV 24 2013

...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST
MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST MONDAY.

* WINDS AND SEAS...NORTH TO NORTHEAST WINDS WILL INCREASE TO 25 
  TO 30 KNOTS TODAY AND TONIGHT WITH GUSTS TO 35 KNOTS NEAR SHORE AND 
  GUSTS UP TO 35 TO 40 KNOTS OFFSHORE. SEAS WILL BUILD TO 7 TO 10
  FEET NEAR SHORE AND UP TO 12 TO 15 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 23, 3:40 PM EST, 22 minutes earlier.

Area forecast discussion, Nov 23, 3:40 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EST SAT NOV 23 2013

.DISCUSSION...

...MUCH COOLER TEMPERATURES EXPECTED BEHIND THE FRONT TOMORROW...

...WINDY WITH HAZARDOUS BOATING CONDITIONS FROM LATE TONIGHT WELL
INTO NEXT WEEK...

TONIGHT/SUNDAY...STRONG COLD FRONT MOVING INTO NORTH FLORIDA WILL
APPROACH EAST CENTRAL FLORIDA LATE THIS EVENING AND MOVE ACROSS THE
REGION THROUGH EARLY SUNDAY MORNING. A STRONG SURGE IN NORTH TO
NORTHEAST WINDS IS EXPECTED EARLY TOMORROW BEHIND THIS FRONT AS HIGH
PRESSURE PUSHES TOWARD THE SOUTHEAST STATES AND OHIO VALLEY. THIS IS
EXPECTED TO PRODUCE WINDY CONDITIONS...ESPECIALLY ALONG THE COAST
WITH WIND SPEEDS UP TO 20-25 MPH AND GUSTS BETWEEN 30-35 MPH AT
TIMES. MARINE STRATOCU DECK WILL MOVE ONSHORE AND INLAND AS LOW
LEVEL FLOW QUICKLY VEERS TO THE NORTHEAST BEHIND THE FRONT...KEEPING
CLOUDY/MOSTLY CLOUDY SKIES IN PLACE. THIS CLOUD COVER COMBINED WITH
STRONG CAA ACROSS THE AREA WILL LEAD TO MUCH COOLER TEMPERATURES
WITH HIGHS RANGING FROM THE LOW/MID 60S OVER NRN LAKE/VOLUSIA
COUNTIES TO MID 70S OVER OKEECHOBEE COUNTY AND THE SRN TREASURE
COAST.

THE STRONG LOW LEVEL N/NE FLOW WILL PRODUCE ISOLATED TO SCATTERED
SHOWERS OVER THE COASTAL WATERS BEHIND THE FRONT. THESE SHOWERS WILL
BEGIN TO MOVE ONSHORE AND MAINLY IMPACT THE COAST FROM LATE EVENING
THROUGH THE DAY TOMORROW WITH RAIN CHANCES UP TO 30-50 PERCENT.

SUN NIGHT-WED NIGHT...AMPLIFIED SWRN CONUS H50 SHORT WAVE TROUGH
WILL DROP SEWD ACROSS CENTRAL-SRN TX AND REACH THE TX GULF COAST
BY MID-DAY TUE...BEFORE TURNING EWD ALONG THE GULF COAST STATES
AND ADJACENT NRN GULF COAST THROUGH LATE TUE EVENING. BROAD LOW
PRES TROUGH OVER THE WRN GOMEX WILL CONGEAL INTO A BETTER-DEFINED
SFC LOW AND MOVE ENE THROUGH THE CENTRAL-ERN GOMEX AND THEN TURN
NEWD AND MOVES THROUGH THE SERN CONUS/ERN SEABOARD. FROM ABOUT TUE
ONWARD THE 12Z ECM HAS GONE BACK TO A MORE DISPARATE SOLUTION THAN
THE GFS...AND IS ABOUT 6-12HR FASTER WITH THE H50 TROUGH. THE 12Z
GFS IS MORE PROGRESSIVE/FARTHER EAST WITH A LEAD (MAIN) SFC WHILE
SHOWING A SECOND LOW HANGING BACK OVER THE NERN GOMEX/SERN CONUS
WEDNESDAY. ECM TAKES A SINGULAR LOW ON A MORE INLAND TRACK WITH
NO SIGNIF ENERGY/SFC REFLECTION HANGING BACK CLOSER TO FL. THE
UPDATED FORECAST LEANS MORE HEAVILY TOWARD THE FASTER ECM...OWING
TO ITS BETTER CONTINUITY OVER THE PAST SEVERAL DAYS.

RAIN CHCS REMAIN 20 PCT OR LESS SUN NIGHT/MON...HOWEVER...UPPED RAIN
CHANCES TO 30-50 PCT (N-S) MON NIGHT...AND 70/60 PCT FOR TUE AND TUE
NIGHT. THIS REFLECTS BELIEF IN MORE ROBUST MOISTURE ADVECTION AND
ISENTROPIC/WAA BASED LIFT FOR THE FIRST TWO PERIODS...AND WHAT MAY
BE A FASTER PUSH OF THE FRONTAL BOUNDARY...ALONG WITH PRE-FRONTAL
TROUGH/ASCD CONVECTION...INTO THE CWA PER THE 12Z. SHOULD THE ECM
SOLN SOLIDLY VERIFY...THEN THE MORE SIGNIFICANT PRECIP WOULD END
SEVERAL HOURS EARLIER THAN ADVERTISED BY THE CURRENT FCST...PERHAPS
BY LATE MORNING. HOWEVER...EVEN WITH THE FASTER SOLUTION...TAIL OF
THE STRONG H50 TROUGH WOULD STILL HAVE TO SWING THROUGH DURING THE
AFTERNOON...AND COULD PRODUCE SOME SHOWERS FROM A RELATIVELY DRIER
MEAN AIR MASS.

BRISK NE FLOW WILL PRODUCE A LARGE DISPARITY IN MIN TEMPS SUN NIGHT
PERHAPS MORE THAN SHOWN BY THE GRIDS/FCST...WHICH WAS ADJUSTED ABOUT
TWO CATEGORIES UPWARD FROM MAV MOS ALONG THE EAST COAST. THIS YIELDS
ABOUT ~20F RANGE FROM NEAR L50S AT VVG-LEE TO THE L70S AT SUA. MAXES
IN THE 70S AREAWIDE MON WILL WARM BY ABOUT 2 CATEGORIES (~80-85F) ON
TUE. EXTENT OF ABOVE NORMAL TEMPS (U70S-L80S) ADVERTISED AHEAD OF
THE FRONT WED WILL BE HIGHLY DEPENDENT ON SPEED OF FRONT. ECM WOULD
LIKELY BE COOLER ACROSS THE BOARD THAN WHAT IS DEPICTED. MUCH COOLER
WED NIGHT WITH 50S AREAWIDE...AND EVEN SOME U40S ACROSS THE FAR NRN
INTERIOR.

THANKSGIVING/FRI/SAT (PREV)...HIGH PRESSURE FROM THE OHIO VALLEY
INTO THE SE STATES WILL KEEP A BREEZY NNE FLOW ON THANKSGIVING DAY
BECOMING NE INTO THE WEEKEND. WILL KEEP A LOW SHOWER CHANCE ALONG
THE COAST THU...WITH ISOLATED SHOWERS MOVING ONSHORE AREA-WIDE ON
FRIDAY WITH SOME INCREASE IN LOW LVL MOISTURE ACROSS THE ATLC. FOR
SATURDAY...THE NE FLOW WILL CONTINUE WITH LOW SHOWER CHANCES MAINLY
FOR THE COASTAL COUNTIES. IT WILL BE MUCH COOLER BEHIND THE FRONT ON
THANKSGIVING WITH HIGHS IN THE UPPER 60S NORTH TO MID 70S SOUTH. A
GRADUAL WARMING TREND IS THEN EXPECTED INTO THE HOLIDAY WEEKEND WITH
ONSHORE FLOW FROM THE ATLC.

&&

.AVIATION...VFR CONDS EXPECTED INTO LATE EVENING BEFORE A STRONG
COLD FRONT BEGINS MOVING SOUTHWARD ACROSS THE REGION. STRONG N/NE
WINDS BEHIND THE BOUNDARY WILL PRODUCE WINDY CONDITIONS TOMORROW AND
TRANSPORT A MARINE STRATOCU DECK WITH PREDOMINANT MVFR CIGS ONSHORE.
IN ADDITION ISOLATED TO SCATTERED SHOWERS OVER THE WATERS WILL REACH
THE COAST AND MOVE INLAND WITH HEAVIER SHOWERS PRODUCING TEMPO IFR
CONDS. ON SUNDAY N/NE WINDS WILL REACH UP TO 16-20 KNOTS INLAND AND
UP TO 20-23 KNOTS ALONG THE COAST WITH GUSTS BETWEEN 24-30 KNOTS AT
TIMES.

&&

.MARINE...

TONIGHT/SUNDAY...A STRONG COLD FRONT WILL MOVE ACROSS THE WATERS
FROM LATE EVENING THROUGH EARLY MORNING SUNDAY. NORTH TO NORTHEAST
WINDS WILL QUICKLY INCREASE UP TO 25 TO 30 KNOTS BEHIND THE FRONT
INTO LATE TONIGHT AND TOMORROW WITH FREQUENT GUSTS TO GALE FORCE
EXPECTED. THIS WILL BUILD SEAS UP TO 10-12 FEET OFFSHORE. HAVE
UPGRADED THE GALE WATCH TO A WARNING AND MOVED UP THE START TIMES A
FEW HOURS DUE TO THE EXPECTED RAPID DEVELOPMENT OF VERY HAZARDOUS
BOATING CONDITIONS BEHIND THE BOUNDARY.

SUN NIGHT-THU NIGHT (MODIFIED PREVIOUS)...HIGH END SCA CONDITIONS
TO CONTINUE THROUGH MONDAY WITH 6-8FT SEAS SUBSIDING TO 5-7FT NEAR
SHORE...AND 7-12FT DROPPING BACK TO 8-9FT BY MONDAY. EASTERLY WINDS
17-22KT THROUGH MONDAY NIGHT...WITH SPEEDS GENERALLY REMAINING THAT
HIGH AS THEY VEER TO SE TUE...AND SW TUE NIGHT/WED (HAVE SOME DOUBT
AS TO THE BRIEF 15-20KT LULL IN SRLY FLOW TUE EVENING). INCREASING
CHANCE FOR SHOWERS AND LIGHTNING STORMS ALSO EXPECTED TUE AFTN/TUE
NIGHT WHICH WILL BE A HAZARD FOR BOATERS. COLD FRONT IS EXPECTED TO
MOVE ACROSS THE WATERS WEDNESDAY MORNING WITH STRONG AND GUSTY WEST
WINDS SHIFTING TO NW WED NIGHT AND NRLY ON THU.

CONFIDENCE IS HIGH IN ANOTHER LONG/PROTRACTED PERIOD OF HAZARDOUS
BOATING CONDITIONS. FROM LATE WEEKEND THROUGH MUCH OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  60  64  62  73 /  30  20  20  20
MCO  62  68  55  75 /  20  20  10  10
MLB  66  70  68  75 /  20  40  20  20
VRB  67  73  69  77 /  10  50  20  20
LEE  60  65  51  73 /  20  20  10  10
SFB  62  67  55  74 /  20  20  10  10
ORL  63  68  55  74 /  20  20  10  10
FPR  64  73  69  76 /  10  50  20  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...GALE WARNING FROM 4 AM TO 10 PM EST SUNDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
     TO 60 NM OFFSHORE.

     GALE WARNING FROM 7 AM TO 10 PM EST SUNDAY FOR COASTAL WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     OUT 20 NM-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....CRISTALDI
Hazardous weather outlook, Nov 23, 10:45 AM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1045 AM EST SAT NOV 23 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-232200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1045 AM EST SAT NOV 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
THERE IS A MODERATE THREAT FOR RIP CURRENTS AT EAST CENTRAL FLORIDA
BEACHES TODAY DUE TO A LINGERING EASTERLY SWELL. CHECK WITH THE
BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS. SWIM
ONLY WITHIN SIGHT OF A LIFEGUARD...NEVER SWIM ALONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A STRONG COLD FRONT WILL MOVE THROUGH EAST CENTRAL FLORIDA SUNDAY.
THIS WILL PRODUCE WINDY CONDITIONS ON LAND AND GUSTS TO GALE FORCE
OVER THE ATLANTIC. HAZARDOUS SEAS AND ROUGH SURF WILL DEVELOP...
MAKING CONDITIONS TREACHEROUS FOR SWIMMERS AND SMALL BOATERS.
EASTERLY WINDS TO 20 KNOTS WILL KEEP ADVISORY CONDITIONS ACROSS
MUCH OF THE EAST CENTRAL ATLANTIC WATERS INTO MONDAY.

AN ARE OF LOW PRESSURE WILL DEVELOP OVER THE NORTHWEST GULF OF
MEXICO ON MONDAY...MOVE NORTHEAST TOWARD THE GULF COAST TUESDAY
AND THEN THROUGH THE SOUTHEASTERN U.S. ON WEDNESDAY. THIS STORM
SYSTEM WILL PUSH ANOTHER STRONG COLD FRONT THROUGH THE AREA BY
MID WEEK. THERE WILL BE A GOOD CHANCE OF THUNDERSTORMS FROM TUESDAY
AFTERNOON INTO EARLY WEDNESDAY MORNING AHEAD OF THE FRONT. STRONG
GUSTY WINDS AND STRONG TO POSSIBLY SEVERE STORMS ARE FORECAST LATE
TUESDAY AND EARLY WEDNESDAY. LISTEN FOR LATER OUTLOOKS OR STATEMENTS
CONCERNING THIS POTENTIAL HAZARDOUS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

ULRICH/CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 4:00 AM ESTGale WatchMLB12 hr

Nearby

Gale Warnings in Florida, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.